# SDR 07FDEA01316

- Difficulty date: April 4, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46623
- Aircraft time: 70,984 hours, 29,122 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E ON EXTERNAL SKIN FOUND 1 CRACK 1" LONG.  REPAIRED CRACK ON L/E SKIN IAW SRM 57-10-00 FIG 68 SHT 1 VOL 1.
